MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 14; CEMENTLESS SHOULDER DIAPHYSIS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 14; CEMENTLESS SHOULDER DIAPHYSIS
Catalog Number 04.01.0187
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review was performed on 12.August.2021: lot 1906557: 12 items manufactured and released on 11-oct-2019.Expiration date: 2024-09-28.No anomalies found related to the problem.To date, 6 items of the same lot have been sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.1908177 batch review was performed on 12.August.2021: lot 1908177: 149 items manufactured and released on 24-feb-2020.Expiration date: 2025-02-10.No anomalies found related to the problem.To date, 148 items of the same lot have been sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0123 humeral reverse hc liner ø39/+3mm (k170452) lot.1907767 batch review was performed on 12.August.2021: lot 1907767: 56 items manufactured and released on 31-oct-2019.Expiration date: 2024-10-14.No anomalies found related to the problem.To date, 49 items of the same lot have been sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0154 glenoid baseplate ø27x15 (k170452) lot.1908237 batch review was performed on 12.August.2021: lot 1908237: 80 items manufactured and released on 19-feb-2020.Expiration date: 2025-02-04.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot.1906607 batch review was performed on 12.August.2021: lot 1906607: 250 items manufactured and released on 11-oct-2019.Expiration date: 2024-09-23.No anomalies found related to the problem.To date, 243 items of the same lot have been sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452) lot.1908174 batch review was performed on 12.August.2021: lot 1908174: 63 items manufactured and released on 15-jan-2020.Expiration date: 2025-01-07.No anomalies found related to the problem.To date, 61 items of the same lot have been sold without any similar reported event.Additional implant involved: reverse shoulder system 04.01.0164 glenoid polyaxial locking screw - l42 (k170452) lot.184572 batch review was performed on 12.August.2021: lot 184572: 107 items manufactured and released on 25-apr-2019.Expiration date: 2024-04-10.No anomalies found related to the problem.To date, 42 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
1-year and 5 months after the primary surgery the surgeon revised all implants due to infection of bacteria (propionibacterium).

Brand Name
REVERSE SHOULDER SYSTEM SHORT HUMERAL DIAPHYSIS - CEMENTLESS - 14
Common Device Name
CEMENTLESS SHOULDER DIAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12406281
Report Number3005180920-2021-00705
Device Sequence Number14778434
Product Code PHX
UDI-Device Identifier07630040715959
UDI-Public07630040715959
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Catalogue Number04.01.0187
Device Lot Number1906557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR